# SDR EIAA2010052

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Escape Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN DURING ARRIVAL.  FOUND ESCAPE LANYARD COVER LOOSE AND INTERFERING WITH UPPER GATE.  SECURED LANYARD COVER DOOR OPS CHECK NORMAL.
